Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor withdrawal - very bad news

Posted by janey on November 1, 1998, at 16:30:34

I don't know if Effexor has a shorter half life than the SSRIs, or really what the withdrawal side effects might be for those,
but Victor brought up a good point. Whenever I have missed more than 2-3 doses of my Effexor, whether the regular sort or the XR, the withdrawal is terrible.

In my experience, I have had a kind of numbness in my extremeties (this is such a wierd sensation, I don't even know if numbness is good description!), nausea, headache, extreme tearfulness, can't focus or make decisions, anorexia, and hot and cold chills just to name a few.

One question for the docs here. I hate this about myself, but why do I forget whether I took my medicine or not a lot of the time? I feel like an old lady having to put my pills in a little day-of-the week pill box. ~laughing~

Thanks for any all help.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey thread:1016